# SDR AALA202010069002

- Difficulty date: October 5, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A321-231
- Aircraft serial: 5422
- Aircraft time: 25,267 hours, 9,920 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lever
- Condition: Loose
- Location: R3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3 RIGHT EXIT DOOR ARMING LEVER IS LOOSE. TIGHTENED 3R ARMING LEVER HANDLE ATTACH BOLT CHECKS OK.
